# SDR HNAA2011091100275

- Difficulty date: September 5, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 65,409 hours, 74,400 cycles
- System (JASC): 3443 · Doppler System
- Part: Indicator
- Part number: 066308601
- Condition: Stuck
- Location: Radar
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR STUCK IN STANDBY MODE AND WILL NOT CLEAR.  R & R RADAR INDICATOR AND OPS CHECKED GOOD.
